# SDR DALA1227229203

- Difficulty date: March 6, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 22 HAS CORROSION/GOUGES FROM 854 TO STA 1069 AND A DRILL START AT STA 991.5 / REMOVED CORROSION ON SEAT TRACKS AT STA 854 TO 1069 IAW MD90 SRM 51-10-3 PG 46-48 PARA 26 AND MD90 SRM 53-40-01 PG 22.  FOUND TO BE OUT OF LIMITS PER MD90 SRM 53-40-01 PG 22-22B.  INSTALLED 2EA SEAT TRACK, 2EA SPLICE, 2EA PLATE AT MAIN CABIN LBL 22 FROM STA 854 TO STA 1069 PER MD90 SRM 51-30-05 VOL 2 PG 10A AND MD90 SRM 53-40-01 FIG 6 AND INSTALLED ID IAW PS 900-5-1 NO 4.
